Abstract

In this article we give general lower bounds of shape resonance widths in the semi-classical limit for Schrödinger operators in the exterior of smooth compact obstacles with Dirichlet or Neuman boundary conditions and with long range dilation analytic potentials. These lower bounds are exponentially small with respect to the Planck constant.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 677-735
Launched on MUSE
2002-08-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.